MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP MEDIAL PROXIMAL TIBIA PLATE 6H/RIGHT 119MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP MEDIAL PROXIMAL TIBIA PLATE 6H/RIGHT 119MM; PLATE, FIXATION, BONE
Model Number 239.956
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date during a tibial procedure, one (1) 3.5 lcp tibial plate and one (1) stardrive screwdriver were stripped.The locking hole was stripped in the plate during percutaneous drilling and the stardrive screwdriver was stripped after overtorque of insertion.There was no surgical delay.The procedure was successfully completed without surgical delay.There was no patient consequence.This report is for one (1) 3.5mm lcp medial proximal tibia plate 6h/right 119mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP MEDIAL PROXIMAL TIBIA PLATE 6H/RIGHT 119MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12860622
Report Number2939274-2021-06786
Device Sequence Number4265936
Product Code HRS
UDI-Device Identifier10886982163516
UDI-Public10886982163516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number239.956
Device Catalogue Number239.956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM ARM FOR 4.5 VA-LCP CRVD COND PL/LFT; COUPLING BOLT LCP PERIARTICULAR AIM ARMS; SD SCRDRIVER SFT T8 FOR RATCHETING H&LE
Patient SexUnknown